Alert archive / Wisconsin / Tornado Warnings in 2020

Tornado Warning 18, NWS Duluth, MN

September 25, 2020Ashland County, Iron County, Wisconsin

NWS Duluth, MN issued this tornado warning at Sep 25, 2020, 7:26 PM CDT for Ashland County, Iron County, Wisconsin. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2020, 7:26 PM CDT (00:26 UTC)
Expired
Sep 25, 2020, 7:48 PM CDT
In force
22 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Ashland County, WI, Iron County, WI

The radar

The Duluth radar (KDLH), 141 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 7:55 PM CDTHAIL 1Upson, WICORRECTS PREVIOUS HAIL REPORT FROM UPSON. HAIL OCCURRED OVER A 15 MINUTE PERIOD THROUGH 8 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

337 
WFUS53 KDLH 260026
TORDLH
WIC003-051-260100-
/O.NEW.KDLH.TO.W.0018.200926T0026Z-200926T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
726 PM CDT Fri Sep 25 2020

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  Northwestern Iron County in northwestern Wisconsin...
  West central Ashland County in northwestern Wisconsin...

* Until 800 PM CDT.
    
* At 725 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Marengo, or 31 miles west of Ironwood, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* This dangerous storm will be near...
  Mellen around 730 PM CDT.
  Gurney around 745 PM CDT.
  Saxon around 750 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Kimball, High Bridge, Bad River Reservation, Iron Belt, Cedar, Franks
Field, Birch Hill, Montreal, Copper Falls State Park and Pence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4636 9034 4630 9085 4642 9092 4662 9049
      4660 9044 4657 9044 4656 9042 4653 9039
      4656 9034 4653 9031 4651 9031 4652 9028
      4643 9020
TIME...MOT...LOC 0025Z 243DEG 40KT 4638 9080 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Huyck
2 follow-up statements
646 
WWUS53 KDLH 260037
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
737 PM CDT Fri Sep 25 2020

WIC003-051-260100-
/O.CON.KDLH.TO.W.0018.000000T0000Z-200926T0100Z/
Iron WI-Ashland WI-
737 PM CDT Fri Sep 25 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN IRON AND CENTRAL ASHLAND COUNTIES...
    
At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mellen, or 25 miles west of Ironwood, moving east at
35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This dangerous storm will be near...
  Gurney around 750 PM CDT.
  Saxon and Upson around 800 PM CDT.
  Hurley and Gile around 815 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Kimball, High Bridge, Iron Belt, Cedar, Montreal, Copper Falls State
Park, Pence, Gile Flowage and Bad River Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4631 9076 4644 9078 4655 9040 4653 9039
      4656 9034 4653 9031 4651 9031 4652 9028
      4643 9020 4636 9034
TIME...MOT...LOC 0037Z 261DEG 31KT 4638 9067 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Huyck
467 
WWUS53 KDLH 260048
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
748 PM CDT Fri Sep 25 2020

WIC003-051-260058-
/O.CAN.KDLH.TO.W.0018.000000T0000Z-200926T0100Z/
Iron WI-Ashland WI-
748 PM CDT Fri Sep 25 2020

...THE TORNADO WARNING FOR NORTHWESTERN IRON AND CENTRAL ASHLAND
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 4631 9076 4644 9078 4655 9040 4653 9039
      4656 9034 4653 9031 4651 9031 4652 9028
      4643 9020 4636 9034
TIME...MOT...LOC 0046Z 243DEG 40KT 4644 9051 

$$

Huyck

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Sep 25, 6:45 PM CDT, 41 minutes earlier.

Area forecast discussion, Sep 25, 6:45 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
645 PM CDT Fri Sep 25 2020

.SHORT TERM...(This evening through Saturday night)
Issued at 421 PM CDT Fri Sep 25 2020

Low pressure was located over northern Manitoba this afternoon
with a cold front trailing southward into far northwestern
Ontario and central Minnesota. A second area of low pressure was
observed in central Minnesota with a cold front trailing into
eastern Nebraska. Additionally, the remnants of a warm front were
washing out along the South Shore of Lake Superior. A line of
thunderstorms was observed ahead of the cold front across north-
central Minnesota with cloud cover spreading across much of
northeastern Minnesota and northwest Wisconsin. Across northwest
Wisconsin, CAPE was building to around 1000-1500 J/kg with
relatively little CIN in place. Effective shear of 50 to 60 knots
is in place across this area as well. Hi-res CAMs are developing
storms in this environment by 23-00z across northwest Wisconsin
and quickly moving them eastward out of the CWA by 02-03z. Given
the strong shear in place, rotating updrafts are expected leading
to a large to potentially very large hail threat. Analogue
soundings across northwest Wisconsin show numerous instances of 2+
inch hail, so if storms can develop, rapid intensification will
be possible with an attendant hail threat. Damaging wind gusts
will be possible with midlevel winds around 70 knots and DCAPE
around 600 J/kg. Additionally, SRH in excess of 200 m2/s2 will be
in place leading to the threat for a tornado or two as well,
especially in any discrete storms. Some question remains as to if
deep convection can initiate with the cloud cover in place, but
with the convection already seen along the Iron Range, confidence
in storm development in the next few hours is increasing.

Quiet conditions under variably cloudy skies will be seen for the
balance of the evening and overnight in the wake of the cold
front. With a weak pressure gradient behind the front, winds will
be light tonight and lows will settle into the middle 40s to
middle 50s. The light winds and lingering moisture will lead to
areas of fog tonight as well. Saturday will see another shortwave
trough approach from the west with yet another cold front while
the tail end of tonight's cold front moves back north into
northwest Wisconsin as a warm front. Showers and storms will
become possible by mid to late morning ahead of the cold front,
but better chances will be seen during the afternoon and evening
hours. Northwest Wisconsin will again see the potential for strong
to severe storms with CAPE around 1500 J/kg, but capping looks to
keep storms from firing until later in the afternoon and evening
with a low-level jet developing and a cold front contributing to
initiation. Strong shear of 50 to 60 knots will be in place
leading to a large hail threat once again along and north of the
warm front. Any storm near the front will also have a tornadic
potential as well. Much of this activity looks to clear the
Northland by the late evening hours with quieter conditions
expected by the early morning hours under clearing skies. Highs
Saturday will be in the 60s and lower 70s with overnight lows in
the 40s to near 50.

.LONG TERM...(Sunday through Friday)
Issued at 421 PM CDT Fri Sep 25 2020

An active and cooler pattern will be in place through much of the
extended. Low pressure across Ontario will keep cool northwest
flow in place across the Northland for Sunday before moving off
to the northeast on Monday while the northwest flow persists. With
the cooler air aloft, this will lead to instability during the
afternoon hours resulting in shower chances across much of the
region for Sunday and Monday afternoons. Tuesday will see another
area of low pressure move from the Ohio Valley northward to James
Bay with another upper low/shortwave rides the northwest flow and
combines with it. This will keep shower chances in place for
Tuesday and Wednesday as the upper low is slow to move out along
with persistent cool northwest flow. The pattern then remains
active for the remainder of the work week per the GFS and ECMWF.
The GEM remains an outlier at this point keeping activity well to
the south but opted to run with the more active solution per the
GFS/ECMWF for this update.

Sunday will see near normal temperatures in the upper 50s to
middle 60s before cooling heading into the new week. Below normal
highs in the 50s are expected for Monday and Tuesday before
additional cooler air arrives with highs only reaching the 40s for
the latter half of the week. Lows look to reach freezing in some
spots by Thursday morning before being more widespread Friday
morning.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 645 PM CDT Fri Sep 25 2020

Storms are quickly traversing east across the Arrowhead and northern
WI this evening. Low level clouds that have been lingering over the
Northland throughout the day will likely continue to impact the
majority of the terminals. INL/BRD have a better chance of seeing
cloud cover dissipate and return to VFR as a cold front slowly works
over these terminals. Overnight we expect another dose of fog across
most the terminals. The saturated ground and light mixing winds will
likely bring HIB/DLH/HYR down to at least LIFR. There is a chance
that the foggy conditions stick around past the morning hours
however, most of the short term model guidance is favoring visibility
improvements by mid morning. Another round of showers are expected
to move in by early afternoon across the region. Depending on how
much heating we are able to generate tomorrow the region could see
thunderstorm development in the evening.

&&

.MARINE...
Issued at 421 PM CDT Fri Sep 25 2020

Surface low pressure over central and southern Minnesota this
afternoon will lift toward Upper Michigan tonight. Showers and
thunderstorms are expected ahead of the low, some of which may be
strong to severe. Winds will generally be from the northeast
early this evening backing northwesterly as the low passes by.
Wind speeds will typically be less than 12 knots. Winds continue
to back becoming southwesterly Saturday morning and northeasterly
again by Saturday evening as another area of low pressure
propagates southeastward across northern Minnesota and western
Lake Superior. Storms may percolated once again Saturday
afternoon and evening and a few may be strong to severe. Winds
will back southwesterly for Sunday and wind speeds will increase
to 5 to 15 knots. Small Craft Advisories may be needed for
portions of the South Shore waters, near the Bayfield Peninsula,
and the North Shore from Grand Marais to Grand Portage.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  50  67  48  63 /  10  50  50  20
INL  47  68  45  59 /   0  70  50  60
BRD  51  70  47  62 /   0  30  10  30
HYR  52  71  49  66 /  20  50  50  10
ASX  52  71  49  68 /  50  40  60  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...BJH
LONG TERM...BJH
AVIATION...Britt
MARINE...Huyck
Hazardous weather outlook, Sep 25, 3:06 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
306 PM CDT Fri Sep 25 2020

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
306 PM CDT Fri Sep 25 2020

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Scattered thunderstorms are expected through this evening. A few
storms may be strong to severe. Large hail to the size of golf
balls is possible and there is a small chance of hail to the size
of tennis balls. There is a small risk of tornadoes over northwest
Wisconsin. The storms will move out of the area by late evening.

Areas of fog will redevelop tonight. Fog may be locally dense
with visibility less than one-quarter mile in some spots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Locally dense fog will linger over portions of the Northland
Saturday morning.

Another round of thunderstorms is forecast Saturday afternoon. A
few of those storms Saturday may be strong to severe with large
hail the main threat.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed this afternoon and this evening.

LSZ121-140>148-261030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
306 PM CDT Fri Sep 25 2020

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are possible this afternoon and evening. A few
storms may be strong to severe with large hail to golf ball size
the main threat. Frequent cloud-to-water lightning is also
possible.

Dense fog may develop later tonight as a cold front moves over
the lake.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Areas of dense fog may linger in to Saturday morning. Another
round of thunderstorms is expected Saturday. A few of those storms
may also be strong to severe.

Strong southwest winds are forecast Sunday. Conditions may become
hazardous for smaller vessels from Grand Marais to Grand Portage.

Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Sep 25, 5:18 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
518 PM CDT FRI SEP 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             2 W IRON JUNCTION       47.42N 92.66W
09/25/2020  M0.25 INCH       ST. LOUIS          MN   PUBLIC

&&

BJH
Special weather statement, Sep 25, 5:26 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Duluth MN
526 PM CDT Fri Sep 25 2020

MNZ019-252300-
Central St. Louis-
526 PM CDT Fri Sep 25 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. LOUIS COUNTY...

At 526 PM CDT, a strong thunderstorm was 7 miles south of Eveleth, or
21 miles east of Hibbing, moving east at 35 mph.

Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
frequent cloud-to-ground lightning can be expected with this storm.

This storm will be near...
  Whiteface Reservoir around 555 PM CDT.

Other locations impacted by this storm include Comstock Lake, Murphy
Lake, Markham, Makinen and Zim.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4730 9262 4745 9258 4741 9208 4720 9218
TIME...MOT...LOC 2226Z 284DEG 29KT 4736 9249

Huyck
Special weather statement, Sep 25, 5:30 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Duluth MN
530 PM CDT Fri Sep 25 2020

MNZ012-020-252300-
Northern Cook/Northern Lake-Southern Lake/North Shore-
530 PM CDT Fri Sep 25 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LAKE COUNTY...

At 530 PM CDT, strong thunderstorms were along a line extending from
11 miles southeast of Birch Lake, to 7 miles northwest of Whyte, to
10 miles northeast of Fairbanks, and moving east at 50 mph.

Wind gusts up to 40 mph, half-inch diameter hail, heavy downpours,
and frequent cloud-to-ground lightning can be expected with these
storms.

These storms will be near...
  Whyte around 540 PM CDT.
  Dumbbell Lake and Isabella around 550 PM CDT.
  Clear Lake and Finland around 600 PM CDT.

Other locations impacted by these storms include Murphy City, Wilson
Lake, Greenwood Lake, Silver Island Lake, Tettegouche State Park and
George Manitou State Park.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4775 9106 4754 9107 4732 9131 4745 9178
      4768 9171
TIME...MOT...LOC 2230Z 267DEG 42KT 4764 9166 4754 9165 4745 9173

Huyck
Special weather statement, Sep 25, 5:52 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Duluth MN
552 PM CDT Fri Sep 25 2020

MNZ012-020-021-252315-
Northern Cook/Northern Lake-Southern Cook/North Shore-Southern
Lake/North Shore-
552 PM CDT Fri Sep 25 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN COOK AND
EAST CENTRAL LAKE COUNTIES...

At 551 PM CDT, strong thunderstorms were along a line extending from
Dumbbell Lake, to near Finland, to 8 miles southeast of Whyte, and
moving east at 45 mph.

Wind gusts up to 40 mph, dime size hail, torrential rainfall, and
frequent cloud-to-ground lightning can be expected with these storms.

These storms will be near...
  Dumbbell Lake around 555 PM CDT.
  Clear Lake around 600 PM CDT.
  Illgen City and Finland around 605 PM CDT.
  Little Marais around 610 PM CDT.
  Tofte and Taconite Harbor around 615 PM CDT.

Other locations impacted by these storms include Murphy City, Wilson
Lake, Temperance River State Park, Tettegouche State Park and George
Manitou State Park.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4758 9073 4741 9102 4731 9117 4738 9153
      4769 9133 4768 9069
TIME...MOT...LOC 2251Z 271DEG 38KT 4763 9128 4747 9132 4739 9141

Huyck
Special weather statement, Sep 25, 6:47 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Duluth MN
647 PM CDT Fri Sep 25 2020

WIZ002-003-260000-
Bayfield-Ashland-
647 PM CDT Fri Sep 25 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BAYFIELD
AND NORTH CENTRAL ASHLAND COUNTIES...

At 646 PM CDT, strong thunderstorms were along a line extending from
29 miles southeast of Taconite Harbor, to 20 miles northeast of Sand
Island, to near Sand Bay, and moving east at 40 mph.

Wind gusts up to 30 mph, pea size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these storms.

These storms will be near...
  Madeline Island around 700 PM CDT.

Other locations impacted by these storms include Stockton Island,
Apostle Islands National Lake Shore, Red Cliff Reservation and Outer
Island.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4700 9036 4695 9045 4694 9041 4690 9039
      4684 9045 4684 9052 4681 9055 4697 9098
      4704 9090 4702 9083 4712 9075 4709 9067
      4711 9056 4705 9051 4711 9043 4709 9035
TIME...MOT...LOC 2346Z 290DEG 35KT 4725 9045 4714 9057 4697 9083

Huyck
Local storm report, Sep 25, 7:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
702 PM CDT FRI SEP 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             SILVER BAY              47.29N 91.28W
09/25/2020  M0.25 INCH       LAKE               MN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:48 PM CDTSevere Thunderstorm WarningDLHAshland, Iron42 min
Sep 25, 8:25 PM CDTSevere Thunderstorm WarningDLHAshland, Iron50 min
Sep 25, 9:14 PM CDTSevere Thunderstorm WarningDLHIron36 min
Sep 26, 12:52 AM CDTDense Fog AdvisoryDLHAshland, Bayfield, Burnett, Douglas, Sawyer, Washburn11 hr
Sep 26, 5:30 PM CDTSpecial Weather StatementDLHWashburn30 min
Sep 26, 5:55 PM CDTSpecial Weather StatementDLHSawyer35 min
Sep 26, 6:59 PM CDTSpecial Weather StatementDLHPrice31 min

Nearby

Tornado Warnings in Wisconsin, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.